MUNFORD "BIG BOLL" FFA
  Sign-In  Register
          
Trip Itinerary

GoFFA New England Tour 2018

(Virginia, Pennsylvania, New Jersey, New York, Connecticut, Massachusetts, Rhode Island, Maine, New Hampshire, Vermont, Ohio, Kentucky)

 Saturday, June 30, 2018:

8:00 am                                   Depart

               Munford High School

              1080 McLaughlin Drive

              Munford, TN

              (8 ½ hours or 497 miles)

 

10:00 a.m.                               I-40 Exit 128 Pick-up (1 hour 55 minutes or 118 miles)

                                                15060 Highway 641 S

                                               

12:00 noon                              Nashville Pick-up & Fast Food Lunch (1 hour 25 minutes or 93 miles)

                                                3150 McGavock Pike

 

1:30 p.m.                                 Depart for Kingsport (4 hours 7 minutes or 270 miles)

 

6:00 p.m.                                 Dinner around hotel  

 

6:00 p.m.                                 Hotel

         LaQuinta Inn and Suites Kingsport TriCities Airport

         10150 Airport Pkwy

         Kingsport, TN 37663

         (423) 323-0500

Sunday, July 1, 2018:

8:00 a.m.                                 Depart for Monticello (4 hours or 270 miles)

12:00 p.m.                               Monticello

               931 Thomas Jefferson Pkwy

               Charlottesville, VA 22902

               (434) 984-9880

3:00 p.m.                                 Depart for Baltimore, MD (3 hours, 170 miles) 

6:00 p.m.                                 Dinner in Baltimore (On your Own)

                                                Crab Cakes?

6:30 p.m.                            Hotel

On the Pier???

Monday, July 2, 2018:

8:00 a.m.                                 Depart for Hershey Park, PA (1 hour 35 minutes or 90 miles)

9:45 a.m.                                 Hershey Park                                                            

                251 Park Blvd.

                Hershey, PA 17033

                (800) 468-1714

 

1:00 p.m.                                 Depart for Lancaster, PA (38 minutes, 30 miles)

 

2:00 p.m.                                 Farmlands Tour

     3121 Old Philadelphia Pike
     Bird-in-Hand, PA 17505
     (On Route 340, between the villages of
     Bird-in-Hand and Intercourse)

     Buggy Tours

     Farmers Market

6:00 p.m.                                Hotel & Dinner

               Amish View Inn & Suites

               Plain & Fancy Farm

               3125 Old Philadelphia Pike (Rt 340)

               Bird-in-Hand, PA 17505

               866-735-1600 Hotel

               717-431-8400 Restaurant

 

Tuesday, July 3, 2018:

8:00 a.m.                                 Depart for Liberty Bell Center (1 Hour 22 mins or 80 miles)

9:30 a.m.                                 Independence Hall

               Liberty Bell Center

               526 Market Street

               Philadelphia, PA 19106

               (215) 965-2305

11:30 a.m.                               Reading Terminal Market (Lunch on your own)

               12th and Arch Sts.

                Philadelphia, PA 19107

2:00 pm                                   Depart for Hammonton, NJ (44 mins or 39 miles)

3:00 pm                                   Haines Berry Farm

     98 Sheep Pen Hill Rd.
     Pemberton, NJ 08068
     Phone: (609) 894-8630

5:00 p.m.                                 Depart for Edison, NJ (1 hours or 55 miles)              

6:00 p.m.                                 Hotel

                                                Hilton Garden Inn Edison Raritan Center

               50 Raritan Center Pkwy

               Edison, NJ 08837

               (732) 225-0900

 

 

Wednesday, July 4, 2018:

8:00 a.m.                                 Depart Hotel for Manhattan (45 minutes or 32 miles) 

9:30 a.m.                                 USA Guided Tours New York (5 hour tour)

           765 7th Ave,

Manhattan, NY 10019-6806

                                           917-708-2155

3:00 p.m.                                 Board Bus Depart for Middlefield, CT (2 hours, 77 miles)

5:00 p.m.                                 Lymans Orchard

32 Reeds Gap Rd

Middlefield, CT 06455-1122

860-349-1793

6:30 p.m.                                 Depart for Hotel (30 minutes or 24 miles)

7:00 p.m.                                 Hotel

                                                Comfort Inn and Suites East Hartford

                333 Roberts St

                East Hartford, CT 06108

                (860) 289-4950

 

Thursday, July 5, 2018:

7:30 a.m.                                 Depart for Wrights Dairy (1 hour 25 minutes or 79 miles)

9:00 a.m.                                 Wrights Dairy Farm and Bakery

200 Woonsocket Hill Road,
North Smithfield, RI 02896

(401) 767-3014 or (877) 227-9734

10:30 am                                 Depart for Maine (2 hour 40 minutes or 153 miles)

                                                Lunch on the Road (Fast Food on your Own)

2:00 p.m.                                 Lucky Catch Cruises

    170 Commercial St.
    Portland, Maine 04101

               (207) 761-0941                                      

5:00 p.m.                                 Portland Lobster Company (Dinner Provided)

                180 Commercial St.

                Portland, Maine

                (207) 775-2112

 

Hotel

                                Hyatt Place

433 Fore St

Portland, ME 04101

(207) 775-1000

Friday, July 6, 2018:

8:00 a.m.                                 Depart for Plymouth, NH (2 hours 20 minutes or 94 miles)

10:30 a.m.                               Glove Hollow Christmas Tree Farm

                395 DWH

               Plymouth, NH  03264

               603-520-9096 

12:00 noon                              Depart for Vermont (2 hours 15 minutes or 118 miles)

                 Lunch – (Fast Food on the way)

3:30 p.m.                                 Paradise Farm Sugarhouse

               828 Marlboro Rd

               Brattleboro, VT 05301

4:30 p.m.                                 Depart for Utica, NY (3 hours 10 minutes or 163 miles)

7:30 p.m.                                 Hotel

                Holiday Inn Express

                23 Wells Ave

                Utica, NY 13502

                (315) 724-2726

Saturday, July 7, 2018:        

8:00 a.m.                                 Depart for Niagara Falls (3 hours 30 minutes or 214 miles)
11:30 a.m.                               Niagara Falls

332 Prospect St

Niagara Falls, NY 14303

(716) 278-1796

12:00 noon                          Top of the Falls Restaurant (Lunch Provided)                                               

3:30 p.m.                             Depart for Columbus (5 hours 30 minutes or 350 miles)

            Dinner on the Road (Fast Food on your own)

9:00 p.m.                                Hotel

Comfort Inn North/Polaris

8400 Lyra Dr

Columbus, OH 43240

(614) 791-9700

Sunday, July 8, 2018:           

8:00 a.m.                                 Depart for Munford, TN (8 hours 35 mins or 555 miles)

12:00 a.m.                               Lunch on the Road

5:00 p.m.                                 Arrive

                Munford High School

                1080 McLaughlin Drive

                 Munford, TN

 

 

 

 Website designed by: Wieghat Graphics